# SDR DHL200080542C

- Difficulty date: August 2, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPARTMENT-LT UPPER PART SHOWS ANGLE CRACKED .5 INCH AT STA 1520.00.  PERFORMED STOP DRILL IAW SRM 53-2-0, FIG 1B, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0, FIG 1B.
